MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 60PFP55
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the tracheostomy tube flange and eyelet were torn.Tube was only used twice.Patient was involved.No adverse effects were reported.
 
Additional Manufacturer Narrative
Device available for evaluation, h3.Device evaluated by manufacturer and h6.Evaluation codes: email is: (b)(6).One device sample was received in used condition without the original packaging.Per visual inspection, it was detected a cut in the flange/neck strap.The complaint was confirmed.No other analysis was performed.A device history record (dhr) review reported no discrepancies or non-conformance's during the manufacturing of the reported lot number.The cause for the condition was due to manufacturing.The complaint fault has been escalated to address a full root cause investigation for damaged flange/neck strap issues and is currently in the investigation phase.

Brand Name
BIVONA FLEXTEND PEDIATRIC AND NEONATAL TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17308502
Report Number3012307300-2023-07145
Device Sequence Number15233940
Product Code JOH
UDI-Device Identifier15021312014754
UDI-Public15021312014754
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/08/2026
Device Model Number60PFP55
Device Catalogue Number60PFP55
Device Lot Number4134029
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 MO
Patient SexUnknown